# SDR 95ZZZX4247

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823EX
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/HHH - FLT 3174 - UPON DEPARTURE, THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT TURNED BACK AND LANDED IN CLT WITHOUT INCIDENT.  CLOSED THE ALTERNATE RELEASE DOOR.
